# SDR SWAA2016080354499

- Difficulty date: July 11, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR BRACKET CRACKED AT APPROXIMATELY RSS 235.   R & R THE BRACKET IAW DWG AND SRM.
